Alert archive / Texas / Wind Advisories in 2019
Wind Advisory 4, NWS San Angelo, TX
NWS San Angelo, TX issued this wind advisory at Mar 13, 2019, 3:43 AM CDT for 12 counties in Texas. It took effect at Mar 13, 2019, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2019, 3:43 AM CDT (08:43 UTC)
- In effect from
- Mar 13, 2019, 10:00 AM CDT
- Expired
- Mar 13, 2019, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS San Angelo, TX
Counties Brown County, TX, Callahan County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Irion County, TX, McCulloch County, TX, Menard County, TX, Runnels County, TX, Schleicher County, TX, Sutton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 41 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 8.7 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 593 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 337 m²/s²
- 0-3 km storm-relative helicity
- 461 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.4
The text
As transmitted.
695 WWUS74 KSJT 130843 NPWSJT URGENT - WEATHER MESSAGE National Weather Service San Angelo TX 343 AM CDT Wed Mar 13 2019 ...VERY STRONG WINDS TODAY... .A cold front will move through area this morning. As this front moves east, very strong winds winds will develop across much of West Central Texas, beginning mid morning. Very strong winds will then continue, across much of West Central Texas, through late this evening. TXZ049-054-064>066-071>073-076-077-098-099-113-114-127-128-139- 131645- /O.CON.KSJT.HW.W.0001.190313T1500Z-190314T0300Z/ Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Haskell-Throckmorton-Jones-Shackelford-Taylor- Callahan-Coleman- Including the cities of ROTAN, ROBY, SWEETWATER, STERLING CITY, ROBERT LEE, BRONTE, BALLINGER, WINTERS, MERTZON, SAN ANGELO, EDEN, OZONA, ELDORADO, HASKELL, THROCKMORTON, WOODSON, STAMFORD, ANSON, HAMLIN, ALBANY, ABILENE, CLYDE, BAIRD, CROSS PLAINS, and COLEMAN 343 AM CDT Wed Mar 13 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... * TIMING...10 AM to 10 PM today. * WINDS...From the southwest at 35 to 40 mph, with possible gusts to 60 mph. * IMPACTS...Very hazardous driving conditions. Possible large tree limbs broken and trees downed. Possible power outages from downed power lines. Lawn furniture, trash containers, and other objects could become airborne hazards. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ TXZ078-140-154-168-131645- /O.NEW.KSJT.WI.Y.0004.190313T1500Z-190314T0000Z/ Sutton-Brown-McCulloch-Menard- Including the cities of SONORA, BROWNWOOD, BRADY, and MENARD 343 AM CDT Wed Mar 13 2019 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... The National Weather Service in San Angelo has issued a Wind Advisory, which is in effect from 10 AM this morning to 7 PM CDT this evening. * TIMING...10 AM to 7 PM today. * WINDS...25 to 35 with gusts to 50 mph. * IMPACTS...Strong winds may result in hazardous driving conditions, especially on north-south roads. In addition, light outdoor objects may be blow around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
1 follow-up statement
724 WWUS74 KSJT 131904 NPWSJT URGENT - WEATHER MESSAGE National Weather Service San Angelo TX 204 PM CDT Wed Mar 13 2019 TXZ066-071>073-076-077-128-139-140000- /O.CAN.KSJT.HW.W.0001.000000T0000Z-190314T0300Z/ /O.EXA.KSJT.WI.Y.0004.000000T0000Z-190314T0000Z/ Runnels-Irion-Tom Green-Concho-Crockett-Schleicher-Callahan- Coleman- Including the cities of BALLINGER, WINTERS, MERTZON, SAN ANGELO, EDEN, OZONA, ELDORADO, CLYDE, BAIRD, CROSS PLAINS, and COLEMAN 204 PM CDT Wed Mar 13 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in San Angelo has issued a Wind Advisory, which is in effect until 7 PM CDT this evening. The High Wind Warning has been cancelled. * TIMING...10 AM to 7 PM today. * WINDS...25 to 35 with gusts to 50 mph. * IMPACTS...Strong winds may result in hazardous driving conditions, especially on north-south roads. In addition, light outdoor objects may be blow around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TXZ049-054-064-065-098-099-113-114-127-140000- /O.EXT.KSJT.HW.W.0001.000000T0000Z-190314T0000Z/ Fisher-Nolan-Sterling-Coke-Haskell-Throckmorton-Jones-Shackelford- Taylor- Including the cities of ROTAN, ROBY, SWEETWATER, STERLING CITY, ROBERT LEE, BRONTE, HASKELL, THROCKMORTON, WOODSON, STAMFORD, ANSON, HAMLIN, ALBANY, and ABILENE 204 PM CDT Wed Mar 13 2019 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...10 AM to 10 PM today. * WINDS...From the southwest at 35 to 40 mph, with possible gusts to 60 mph. * IMPACTS...Very hazardous driving conditions. Possible large tree limbs broken and trees downed. Possible power outages from downed power lines. Lawn furniture, trash containers, and other objects could become airborne hazards. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ TXZ078-140-154-168-140000- /O.CON.KSJT.WI.Y.0004.000000T0000Z-190314T0000Z/ Sutton-Brown-McCulloch-Menard- Including the cities of SONORA, BROWNWOOD, BRADY, and MENARD 204 PM CDT Wed Mar 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...10 AM to 7 PM today. * WINDS...25 to 35 with gusts to 50 mph. * IMPACTS...Strong winds may result in hazardous driving conditions, especially on north-south roads. In addition, light outdoor objects may be blow around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Mar 13, 12:31 AM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Mar 13, 12:31 AM CDT, 3 hours 12 minutes before
Area Forecast Discussion...UPDATED National Weather Service San Angelo TX 1231 AM CDT Wed Mar 13 2019 .AVIATION... /06Z TAFS/ The primary immediate concern is with the line of strong to severe thunderstorms moving quickly east across the western part of our forecast area. The expected time of arrival at our TAF sites is: 06Z at KSJT, 0630Z at KABI and KSOA, 08Z at KBBD, and shortly after 0830Z at KJCT. Gusty south to southeast winds will continue ahead of this line of storms. With the arrival of the leading edge of the line of storms, strong, gusty west winds are expected. Gusts in excess of 45 mph possible. Temporary reductions in visibilities and ceilings are also expected with the heavy rain accompanying the storms. After passage of the convection, wind speeds will decrease late tonight and early Wednesday morning. Clearing skies are expected prior to mid-morning Wednesday. Strong, gusty southwest winds will develop around mid-morning Wednesday and continue through early evening. The higher sustained speeds and gusts are expected at KABI and KSJT. Gusts are expected to exceed 40 knots at KABI more frequently than at KSJT. West winds will decrease Wednesday night area wide, but still remain gusty at KABI and KSJT. && .PREV DISCUSSION... /issued 710 PM CDT Tue Mar 12 2019/ AVIATION... /00Z TAFS/ Aviation weather concerns are highlighted by gusty south to southeast winds this evening/early tonight; wind gusts and weather hazards with a fast moving squall line during the overnight hours; and strong, gusty southwest winds which are expected from mid-morning through the early evening hours on Wednesday. This evening and early tonight, occasional gusts 30-35 knots are expected at KABI and KSJT, with south to southeast winds. For our southern terminals, occasional gusts to around 30 knots are expected. Patchy low cloud development is expected in the 03Z to 06Z time frame, and may occasionally affect our TAF sites with MVFR ceilings. A line of strong to severe thunderstorms is expected to move quickly east across West Central Texas during the overnight hours. Approximate times of arrival at our TAF sites are: 06Z at KSJT and KSOA, 07Z at KABI, 08Z at KBBD, and 08Z-09Z at KJCT. The primary hazard will be strong winds with the arrival of the line of storms. The potential exists for gusts to exceed 50 knots. Temporary reductions in visibilities and ceilings should also occur with the heavy rain accompanying the storms. Winds will shift to the west-southwest with passage of the line of storms. Clearing skies are expected prior to mid-morning Wednesday. Strong, gusty southwest winds will develop around mid-morning Wednesday and continue through early evening. The higher sustained speeds and gusts are expected at KABI and KSJT. Gusts are expected to exceed 40 knots at KABI more frequently than at KSJT. 19 PREV DISCUSSION... /issued 315 PM CDT Tue Mar 12 2019/ SHORT TERM... (Tonight) .Severe Thunderstorms and Possible Flash Flooding... Models remain consistent with this very strong storm system we've been spotlighting, for the last several days. First, the Storm Prediction Center has most of our counties in an Enhanced Risk area, and the remaining counties in a Slight Risk area, for tonight. The main hazards are damaging winds and deadly lightning; however, there's also a tornado threat. Models continue to indicate a squall line will form to our west and the move across our counties. The best timing, for this squall line, appears to be, from around midnight, for our western counties. By sunrise Wednesday, the squall line will likely be east of most of our counties. (Wednesday) .Dangerous Wind... Dangerous winds will develop, at the surface, as this upper system drags a Pacific front across Texas Wednesday. We have replaced the High Wind Watch with a High Wind Warning, which is in effect for much of West Central Texas, from 10 AM CDT Wednesday morning to 10 PM CDT Wednesday evening. Wind from the southwest, at 30 to 40 mph are possible, with gusts to 60 mph. LONG TERM... (Wednesday night through Tuesday) Very strong winds will weaken Wednesday evening, with the high wind warning expiring at 10 PM CDT. Southwest winds, however, will continue at 20 to 30 mph through Wednesday night. A cold front Thursday will then bring gusty northwest winds to the region, ushering in another surge of colder air Thursday night and Friday. A brief early freeze is possible Saturday and Sunday mornings across the Big Country and Concho Valley, with lighter winds and a dry atmosphere. Rain is not expected Wednesday night into early next week, although mid/upper cloudiness will affect the region Saturday and Sunday, as an upper shortwave moves across. && .PRELIMINARY POINT TEMPS/POPS... Abilene 46 56 33 50 / 0 0 0 0 San Angelo 45 60 33 53 / 0 0 0 0 Junction 45 64 35 56 / 0 0 0 0 Brownwood 45 59 34 52 / 0 0 0 0 Sweetwater 45 56 33 50 / 0 0 0 0 Ozona 44 60 34 53 / 0 0 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... High Wind Warning from 10 AM this morning to 10 PM CDT this evening for Callahan-Coke-Coleman-Concho-Crockett-Fisher-Haskell- Irion-Jones-Nolan-Runnels-Schleicher-Shackelford-Sterling-Taylor- Throckmorton-Tom Green. &&
Hazardous weather outlook, Mar 12, 2:53 PM CDT, 12 hours 50 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 253 PM CDT Tue Mar 12 2019 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-132000- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 253 PM CDT Tue Mar 12 2019 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...This Afternoon and Tonight A squall line will develop late this evening and move across West Central Texas during the overnight hours. Some storms will be severe. The main threats will be damaging winds, large hail, and isolated tornadoes. Heavy rainfall toward morning may produce flash flooding across the northeast part of the area. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong winds and patchy blowing dust will develop Wednesday afternoon along and west of an Sonora to Cross Plains line. A High Wind Warning is in effect from 10 AM to 10 PM Wednesday for southwest winds of 35 to 40 mph, with possible gusts to 60 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening and tonight.
In the hours before
Special weather statement, Mar 13, 1:55 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service San Angelo TX
155 AM CDT WED MAR 13 2019
TXZ077-078-168-169-130730-
Menard TX-Schleicher TX-Kimble TX-Sutton TX-
155 AM CDT WED MAR 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR SCHLEICHER...NORTHWESTERN
KIMBLE...WESTERN MENARD AND SUTTON COUNTIES UNTIL 230 AM CDT...
At 153 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles northwest of Fort Mckavett to 15 miles
southeast of Eldorado to 15 miles north of Flour Mills. Movement was
east at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Strong thunderstorms will be near...
Fort Mckavett around 210 AM CDT.
Other locations impacted by these storms include The Intersection Of
Ranch Road 1828 And Ranch Road 915, The Intersection Of Us-
190 And Ranch Road 1828, Us-277 Near The Sutton-
Schleicher County Line, Adams, The Intersection Of Ranch Road 2596
And Ranch Road 864, Camp Sol Mayer, The Intersection Of Us-
277 And Ranch Road 189, The Intersection Of I-
10 And Ranch Road 1989, I-10 Near The Sutton-Kimble County Line and
The Intersection Of Us-190 And Ranch Road 2084.
This includes Interstate 10 between Mile Markers 382 and 435.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 500 AM CDT for west central
Texas.
LAT...LON 3108 10090 3108 10079 3109 10078 3109 10000
3029 10011 3029 10096
TIME...MOT...LOC 0653Z 341DEG 44KT 3100 10025 3071 10040 3024 10059
POSpecial weather statement, Mar 13, 2:06 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service San Angelo TX
206 AM CDT WED MAR 13 2019
TXZ066-072-073-139-140-154-130730-
Runnels TX-Tom Green TX-Coleman TX-McCulloch TX-Brown TX-Concho TX-
206 AM CDT WED MAR 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROWN...COLEMAN...
NORTHWESTERN MCCULLOCH...SOUTHEASTERN TOM GREEN...RUNNELS AND CONCHO
COUNTIES UNTIL 230 AM CDT...
At 204 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Burkett to near Leaday to 11
miles southwest of Eden. Movement was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Voss and Burkett around 210 AM CDT.
Gouldbusk, Cross Cut and Rockwood around 215 AM CDT.
Santa Anna, Melvin and Trickham around 225 AM CDT.
Bangs, Salt Gap, Pear Valley and Doole around 230 AM CDT.
Other locations impacted by these storms include The Intersection Of
Ranch Road 1929 And Ranch Road 2134, The Intersection Of Us-
87 And Ranch Road 2134, Fife, Echo, Live Oak, Mozelle, Us-
283 Near The Mcculloch-
Coleman County Line, Lake Coleman, The Intersection Of Ranch Road 380
And Ranch Road 381 and Vick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 500 AM CDT for west central
Texas.
LAT...LON 3206 9893 3176 9903 3109 9948 3110 10059
3159 10023 3206 9999
TIME...MOT...LOC 0704Z 248DEG 58KT 3204 9937 3152 9964 3114 10001
POSpecial weather statement, Mar 13, 2:07 AM CDT, 1 hour 36 minutes before
Special Weather Statement National Weather Service San Angelo TX 207 AM CDT WED MAR 13 2019 TXZ114-128-130730- Shackelford TX-Callahan TX- 207 AM CDT WED MAR 13 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CALLAHAN AND EASTERN SHACKELFORD COUNTIES UNTIL 230 AM CDT... At 206 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Fort Griffin to near Oplin. Movement was east at 40 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Strong thunderstorms will be near... Oplin around 210 AM CDT. Other locations impacted by these storms include Mccarty Lake, Us- 283 Near The Callahan-Shackelford County Line, Admiral, I- 20 Near The Callahan-Eastland County Line and Us- 283 Near The Coleman-Callahan County Line. This includes Interstate 20 between Mile Markers 300 and 323. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Tornado Watch remains in effect until 500 AM CDT for west central Texas. LAT...LON 3208 9912 3208 9963 3296 9931 3296 9910 TIME...MOT...LOC 0706Z 305DEG 37KT 3293 9916 3208 9953
Local storm report, Mar 13, 2:37 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
237 AM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND GST 1 SW THROCKMORTON 33.17N 99.19W
03/13/2019 M60 MPH THROCKMORTON TX MESONET
&&Special weather statement, Mar 13, 2:38 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service San Angelo TX
238 AM CDT WED MAR 13 2019
TXZ073-077-078-139-140-154-155-168>170-130830-
Mason TX-Menard TX-Schleicher TX-Kimble TX-Coleman TX-McCulloch TX-
Brown TX-Concho TX-San Saba TX-Sutton TX-
238 AM CDT WED MAR 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SCHLEICHER...KIMBLE...
BROWN...COLEMAN...MCCULLOCH...MENARD...MASON...CONCHO...WESTERN SAN
SABA AND EASTERN SUTTON COUNTIES UNTIL 330 AM CDT...
At 238 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cross Cut to Melvin to 11 miles southwest
of Roosevelt. Movement was southeast at 40 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Strong thunderstorms will be near...
Byrds around 245 AM CDT.
May and Lake Brownwood State Park around 250 AM CDT.
Brady Lake and Telegraph around 300 AM CDT.
Blanket around 310 AM CDT.
Camp San Saba around 315 AM CDT.
Voca, Katemcy and Camp Air around 320 AM CDT.
Fredonia around 330 AM CDT.
Other locations impacted by these storms include Fife, Locker, The
Intersection Of Us-
190 And Ranch Road 1311, Mozelle, Camp Sol Mayer, Us-
83 Near The Menard-Concho County Line, Us-377 Near The Kimble-
Menard County Line, The Intersection Of Highway 29 And Ranch Road
1222, Us-190 Near The Menard-Mcculloch County Line and Cleo.
This includes Interstate 10 between Mile Markers 413 and 476.
A Tornado Watch remains in effect until 500 AM CDT for west central
Texas.
LAT...LON 3029 10057 3145 9996 3158 9979 3158 9973
3164 9972 3208 9914 3200 9887 3170 9867
3169 9875 3161 9878 3147 9900 3141 9878
3137 9876 3143 9874 3140 9869 3139 9869
3090 9903 3050 9923 3050 9930 3030 9932
TIME...MOT...LOC 0738Z 301DEG 34KT 3200 9905 3120 9961 3036 10018Local storm report, Mar 13, 2:53 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
253 AM CDT WED MAR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 AM TSTM WND GST 2 NNE WEINERT 33.35N 99.66W
03/13/2019 M58 MPH HASKELL TX MESONET
&&The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 12:03 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 27 min |
| Mar 13, 12:15 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 45 min |
| Mar 13, 12:31 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Nolan, Sterling, Tom Green | 44 min |
| Mar 13, 12:55 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 50 min |
| Mar 13, 12:56 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion, Schleicher, Sutton | 49 min |
| Mar 13, 1:11 AM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 49 min |
| Mar 13, 1:16 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Concho, Irion, Nolan, Runnels, Sterling and 1 more | 44 min |
| Mar 13, 1:19 AM CDT | Areal Flood Advisory | SJT | Nolan | 56 min |
| Mar 13, 1:32 AM CDT | Areal Flood Advisory | SJT | Tom Green | 58 min |
| Mar 13, 1:34 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 41 min |
| Mar 13, 1:50 AM CDT | Special Weather Statement | SJT | Throckmorton | 40 min |
| Mar 13, 1:55 AM CDT | Special Weather Statement | SJT | Schleicher, Sutton | 35 min |
| Mar 13, 2:06 AM CDT | Special Weather Statement | SJT | Coleman, Concho, Runnels | 24 min |
| Mar 13, 2:07 AM CDT | Special Weather Statement | SJT | Callahan, Shackelford | 23 min |
| Mar 13, 2:38 AM CDT | Special Weather Statement | SJT | Brown, Coleman, Concho, Kimble, McCulloch, Mason and 1 more | 52 min |
| Mar 13, 3:16 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, McCulloch, Mason, Menard, San Saba | 44 min |
| Mar 13, 3:32 AM CDT | Severe Thunderstorm Warning | SJT | Brown, McCulloch, San Saba | 43 min |
| Mar 13, 3:40 AM CDT | Tornado Warning | SJT | McCulloch, Mason, San Saba | 35 min |
| Mar 13, 3:48 AM CDT | Severe Thunderstorm Warning | SJT | San Saba | 42 min |
| Mar 13, 4:00 AM CDT | Tornado Warning | SJT | San Saba | 30 min |
| Mar 13, 4:25 AM CDT | Special Weather Statement | SJT | San Saba | 50 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.